| Model Number |
4K C-MOUNT ARTHROSCOPE, 30°,4MM X152.5MM |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 11/06/2023, it was reported by a sales representative via (b)(4) that an ar-3355-4031 arthroscope was hit with a burr.This was discovered during the case with no patient harm.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint is confirmed.Upon visual evaluation, it was noted that the lens was cracked and around the metal part had nicks.The most likely cause for the reported failure can be attributed to user error of the device due to interference with the mating instrument.